# SDR AALA201709089003

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 50,379 hours, 28,947 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Downlocked
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR HANDLE, RECIVED AN ECAM FOR THE LANDING GEAR NOT DOWN AND LOCKED.  CYCLED THE GEAR HANDLE, ALL GEAR THEN WENT DOWN AND LOCKED. ACCOMPLISHED GEAR RETRACTION & EXTENSION FOR FIVE CYCLES, LGCIU BIT CHECKED GOOD. UNABLE TO DUPLICATE. NO 30 DAY HISTORY.
